Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Omitted values in domains of normality


Authors: Walter Bergweiler and Steffen Rohde
Journal: Proc. Amer. Math. Soc. 123 (1995), 1857-1858
MSC: Primary 30D05; Secondary 30D20
MathSciNet review: 1249869
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that if U and V are connected components of the Fatou set of an entire function f and if $ f(U) \subset V$, then $ V\backslash f(U)$ contains at most one point.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30D05, 30D20

Retrieve articles in all journals with MSC: 30D05, 30D20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1249869-X
PII: S 0002-9939(1995)1249869-X
Keywords: Iteration, entire function, set of normality, Fatou set, Julia set
Article copyright: © Copyright 1995 American Mathematical Society